MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS PERFORMA®; CATHETER, INTRAVASCULAR, DIAGNOSTIC

MERIT MEDICAL SYSTEMS PERFORMA®; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 7757-2MP80SH/B
Medical Device Problem Codes Break (1069); Fracture (1260); Material Separation (1562); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A supplemental report will be submitted once the evaluation is complete.
 
Event or Problem Description
The account alleges that during a procedure they opened a catheter and tested it on the table.The tip of the catheter detached at the junction between the blue and white portion of the catheter.
 
Additional Manufacturer Narrative
The suspect device has not returned for evaluation.The complaint cannot be confirmed and a root cause cannot be determined at this time.If the device returns at a later date, the complaint will be reopened and a complete investigation will be performed.A review of the device history record was performed and no exception documents were found.A review of the complaint database was performed and no similar complaints for this lot number were identified.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The catheter was found to be fractured; however, the root cause of the failure could not be determined.A review of the device history record was performed and no exception documents were found.A review of the complaint database was performed and no similar complaints for this lot number were identified.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.

Brand Name
PERFORMA®
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS
8830 siempre viva rd #100
san diego CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS
8830 siempre viva rd #100
san diego CA 92154
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key22909969
Report Number1721504-2025-00309
Device Sequence Number13044115
Product Code DQO
UDI-Device Identifier00884450770658
UDI-Public00884450770658
Combination Product (Y/N)Y
Initial Reporter CountryFI
PMA/510(K) Number
K000659
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number7757-2MP80SH/B
Device Lot NumberI3164239
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer09/23/2025
10/22/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date09/24/2025
10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown